DMLH cream

  1. What is it? I work in LTC. The nurse on the other side came to me and asked me what it was. He is giving it to a Hospice patient. It says channel blocker but that it is. But it is on the narcotic count sheet. I can not find it anywhere. I'm wondering if it is something that is a special formula. Thanks in advance for your help.
  2. Visit LauraF, RN profile page

    About LauraF, RN, ADN, CNA, LPN, RN

    Joined: Feb '03; Posts: 1,237; Likes: 16
    RN Clinician-United Biosource; from US
    Specialty: 30 year(s) of experience in Pediatrics, Geriatrics

    4 Comments

  3. by   TiffyRN
    I bet it's something like what I heard called HAB

    H: Haldol (haloperidol)
    A: Ativan (lorazepam)
    B: Benadryl (diphenhydramine)

    But I can't figure out what the "M" would stand for in DMLH, maybe metoclopramide.

    It is used a lot for hospice patients it helps with nausea and agitation. It can be given IVP or as a cream (maybe other ways even).

    It's probably counted with narcs as it has lorazepam in it.
  4. by   LauraF, RN
    So the M could stand for morphine, possibly.
  5. by   CoffeeRTC
    ABHR Cream...

    Ativan
    Benadryl
    Haldol
    Reglan
  6. by   LauraF, RN
    Now use the generics of that. Diphenhydramine, generic reglan which I won't even entertain the correct spelling but it starts with an M, ativan generic is lorazepam and haldol is haloperidol.

    Thanks guys!!!!!

close